# SDR SWAA2021031850916

- Difficulty date: January 27, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 63,949 hours, 29,044 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fastener
- Condition: Cracked
- Location: #2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FASTENERS PULLING THROUGH ONE FASTENER CRACKED 6 O'CLOCK POSITION #2 ENGINE INLET / REPAIRED SEVERAL FASTENERS PULLING THROUGH AND ONE FASTENER CRACKED AT 6 O'CLOCK POSITION ON #2 ENGINE INLET PER SRM 54-10-01-1A-2 ALLOWABLE DAMAGE 2.
